# SDR 2007UALA03662

- Difficulty date: September 10, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 42,234 hours, 30,441 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR EVAC SLIDE GIRT BAR HANGING OUT TOO FAR.  NEEDS REPACK.  REMOVED SLIDE COVER AND TUCKED IN GIRT BAR MATERIAL. VERIFIED SAFETY PIN IN POCKET. REINSTALLED SLIDE COVER ON THE FWD GALLEY 
DOOR.
